×

zbMATH — the first resource for mathematics

On the construction of monopoles. (English) Zbl 0517.58014

MSC:
53D50 Geometric quantization
22E70 Applications of Lie groups to the sciences; explicit representations
53C80 Applications of global differential geometry to the sciences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adler, M., van Moerbeke, P.: Linearization of Hamiltonian systems, Jacobi varieties and representation theory. Adv. Math.38, 318-379 (1980) · Zbl 0455.58010 · doi:10.1016/0001-8708(80)90008-0
[2] Atiyah, M.F.: Geometry of Yang-Mills fields (Fermi Lectures). Scuola Normale Superiore, Pisa (1979)
[3] Atiyah, M.F., Drinfeld, V.G., Hitchin, N.J., Manin, Yu.I.: Construction of instantons. Phys. Lett.65A, 185-187 (1978) · Zbl 0424.14004
[4] Atiyah, M.F., Hitchin, N.J., Singer, I.M.: Self-duality in four dimensional Riemannian geometry. Proc. R. Soc. London A362, 425-461 (1978) · Zbl 0389.53011
[5] Atiyah, M.F., Ward, R.S.: Instantons and algebraic geometry. Commun. Math. Phys.55, 117-124 (1977) · Zbl 0362.14004 · doi:10.1007/BF01626514
[6] Corrigan, E., Goddard, P.: A 4n-monopole solution with 4n-1 degrees of freedom. Commun. Math. Phys.80, 575-587 (1981) · doi:10.1007/BF01941665
[7] Hitchin, N.J.: Linear field equations on self-dual spaces. Proc. R. Soc. London A370, 173-191 (1980) · Zbl 0436.53058
[8] Hitchin, N.J.: Monopoles and geodesics. Commun. Math. Phys.83, 579-602 (1982) · Zbl 0502.58017 · doi:10.1007/BF01208717
[9] Jaffe, A., Taubes, C.: Vortices and monopoles. Boston: Birkh?user (1980) · Zbl 0457.53034
[10] Nahm, W.: All self-dual multimonopoles for arbitrary gauge groups (preprint), TH. 3172-CERN (1981)
[11] Prasad, M.K.: Yang-Mills-Higgs monopole solutions of arbitrary topological charge. Commun. Math. Phys.80, 137-149 (1981) · doi:10.1007/BF01213599
[12] Rawnsley, J.H.: On the Atiyah-Hitchin vanishing theorem for certain cohomology groups of instanton bundles. Math. Ann.241, 43-56 (1979) · Zbl 0394.55016 · doi:10.1007/BF01406707
[13] Schmid, W.: Variation of Hodge structure: the singularities of the period mapping. Invent. Math.22, 211-319 (1973) · Zbl 0278.14003 · doi:10.1007/BF01389674
[14] Wavrik, J.J.: Deforming cohomology classes. Trans. Am. Math. Soc.181, 341-350 (1973) · Zbl 0238.32011 · doi:10.1090/S0002-9947-1973-0326002-X
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.